Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 55, NWS Louisville, KY

March 27, 2017Casey County, Garrard County, Lincoln County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 5:01 PM EDT for Casey County, Garrard County, Lincoln County, Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 5:01 PM EDT (21:01 UTC)
Expired
Mar 27, 2017, 5:45 PM EDT
In force
44 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Casey County, KY, Garrard County, KY, Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 104 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 5:22 PM EDTHAIL 1Lancaster, KY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 3:24 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

766 
WUUS53 KLMK 272101
SVRLMK
KYC045-079-137-272145-
/O.NEW.KLMK.SV.W.0055.170327T2101Z-170327T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
501 PM EDT MON MAR 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Lincoln County in central Kentucky...
  Southeastern Garrard County in central Kentucky...
  Northeastern Casey County in central Kentucky...

* Until 545 PM EDT

* At 501 PM EDT, a severe thunderstorm was located 8 miles northeast
  of Liberty, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Stanford, Lancaster, Mccreary, Crab Orchard, Hustonville,
  Boneyville, Lawhorn Hill, Ottenheim, Gilbert and Walltown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3752 8435 3748 8443 3748 8445 3747 8445
      3726 8482 3735 8492 3743 8493 3771 8448
      3768 8447 3767 8444 3766 8444 3765 8443
      3764 8443 3763 8441 3762 8442 3762 8441
      3760 8440 3759 8437 3754 8435
TIME...MOT...LOC 2101Z 236DEG 35KT 3738 8480 

HAIL...1.00IN
WIND...60MPH
 
$$

DM
3 follow-up statements
397 
WWUS53 KLMK 272116
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
516 PM EDT MON MAR 27 2017

KYC045-272125-
/O.CAN.KLMK.SV.W.0055.000000T0000Z-170327T2145Z/
Casey KY-
516 PM EDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.

LAT...LON 3756 8439 3755 8442 3752 8445 3750 8452
      3747 8458 3734 8472 3736 8473 3738 8477
      3742 8482 3748 8484 3771 8448 3768 8447
      3767 8445 3764 8443 3763 8441 3762 8442
      3759 8437
TIME...MOT...LOC 2115Z 236DEG 35KT 3746 8465 

$$

KYC079-137-272145-
/O.CON.KLMK.SV.W.0055.000000T0000Z-170327T2145Z/
Lincoln KY-Garrard KY-
516 PM EDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL LINCOLN AND SOUTHEASTERN GARRARD COUNTIES...

At 515 PM EDT, a severe thunderstorm was located near Stanford,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Stanford, Lancaster, Mccreary, Hustonville, Boneyville, Gilbert,
Geneva, Rowland, Hackley and Maywood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3756 8439 3755 8442 3752 8445 3750 8452
      3747 8458 3734 8472 3736 8473 3738 8477
      3742 8482 3748 8484 3771 8448 3768 8447
      3767 8445 3764 8443 3763 8441 3762 8442
      3759 8437
TIME...MOT...LOC 2115Z 236DEG 35KT 3746 8465 

HAIL...1.00IN
WIND...60MPH
 
$$

EER
236 
WWUS53 KLMK 272131
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
531 PM EDT MON MAR 27 2017

KYC137-272141-
/O.CAN.KLMK.SV.W.0055.000000T0000Z-170327T2145Z/
Lincoln KY-
531 PM EDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.

LAT...LON 3756 8439 3755 8442 3752 8445 3751 8449
      3757 8459 3762 8463 3771 8448 3768 8447
      3767 8445 3764 8443 3763 8441 3762 8442
      3759 8437
TIME...MOT...LOC 2131Z 236DEG 35KT 3755 8448 

$$

KYC079-272145-
/O.CON.KLMK.SV.W.0055.000000T0000Z-170327T2145Z/
Garrard KY-
531 PM EDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN GARRARD COUNTY...

At 531 PM EDT, a severe thunderstorm was located 7 miles southeast of
Lancaster, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lancaster, Mccreary, Hyattsville, Hackley, Teatersville, Manse, Point
Leavell, Nina and Gilbert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3756 8439 3755 8442 3752 8445 3751 8449
      3757 8459 3762 8463 3771 8448 3768 8447
      3767 8445 3764 8443 3763 8441 3762 8442
      3759 8437
TIME...MOT...LOC 2131Z 236DEG 35KT 3755 8448 

HAIL...1.00IN
WIND...60MPH
 
$$

EER
739 
WWUS53 KLMK 272140
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
540 PM EDT MON MAR 27 2017

KYC079-272150-
/O.EXP.KLMK.SV.W.0055.000000T0000Z-170327T2145Z/
Garrard KY-
540 PM EDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARRARD COUNTY
WILL EXPIRE AT 545 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3756 8439 3755 8442 3752 8445 3751 8449
      3757 8459 3762 8463 3771 8448 3768 8447
      3767 8445 3764 8443 3763 8441 3762 8442
      3759 8437
TIME...MOT...LOC 2140Z 236DEG 35KT 3760 8439 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:52 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Mar 27, 3:52 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
352 PM EDT Mon Mar 27 2017

.Short Term...(This evening through Tuesday night)
Issued at 330 PM EDT Mon Mar 27 2017

...Severe Storms Possible Late This Afternoon and Evening...

Strong to severe storms are likely this afternoon with much of the
area under a Severe Thunderstorm Watch through this evening.  These
storms are courtesy of a low pressure system moving northeast
through southern IN/northern KY.  1000-2000 j/kg of CAPE has
developed south of the warm front which was over southern IN as of
315pm EDT. 30-40 kts deep layer shear is supportive of both discrete
cells which we're seeing on radar in our region currently and will
be supportive of the line of storms over western KY which is progged
to move east through the region between 5pm-midnight tonight.

========================
Storm Threats & Timing
========================

Cellular convection will pose a large hail/damaging wind/isld
tornado threat between now and 8pm EDT.

Expect mainly a damaging wind threat with the line of storms but
small hail and a brief spin-up will be possible as well between 5pm
and midnight EDT.

=========================

Convection should decrease after midnight with elevated showers and
perhaps an isld t-storm during the early morning hours in the wake
of the evening complex.  Overnight lows will range through the 50s.

For Tuesday, expect some lingering rain showers mainly east of I-65
before the area becomes totally dry late in the day.  High
temperatures will be in the 60s.  Lows Tues night will range through
the upper 40s/lower 50s.

&&

.Long Term...(Wednesday through Monday)
Issued at 345 PM EDT Sun Mar 26 2017

Expect dry weather on Wednesday before the pattern turns active
again for the latter portion of the week.  A strong low pressure
system will bring the chance for showers/storms to the region
beginning on Thu/Fri.  Depending on exact evolution and timing, some
of these storms could be on the strong side.  Thu looks to the be
the warmest day in the long term period with highs in the mid to
upper 70s across much of the area.

For the weekend, expect dry weather and slightly cooler temps with
highs dropping back into the 60s.  Another low pressure system looks
to approach the area again by the beginning of the work week next
week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 131 PM EDT Mon Mar 27 2017

Main threat for this afternoon and early evening is the threat of
thunderstorms, some of which could be strong to severe. A warm and
moist airmass is moving into the region ahead of a surface low
moving into the mid Mississippi River Valley. Showers and storms are
already ongoing across SE Missouri/W Tennessee/N Mississippi and
will quickly move into our area this afternoon.

BWG will see the first round of storms as early as 2 PM CDT, with
the best threat lasting until 8 PM CDT. Lightning, brief heavy rain,
gusty winds, and hail are the main threats. Expect reduced
visibilities and ceilings at times.

SDF/LEX timing for the biggest threat should occur between 5 PM and
10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main
threats. Expect reduced visibilities and ceilings at times.

Main storm threat diminishes around the latter part of the timing
windows mentioned above, however may be followed by shower activity
into the overnight. A return to dry conditions should return shortly
after midnight as a weak cold front swings through and winds veer
to the SW and W. Concerned about some low ceilings as we move toward
dawn on Tuesday and will advertise fuel-alternate prevailing. Can't
rule out IFR toward dawn but will hold off mention until confidence
is higher.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...AMS
Long Term...AMS
Aviation...BJS
Hazardous weather outlook, Mar 27, 3:55 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
355 PM EDT Mon Mar 27 2017

INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082-
282000-
Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-
Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of English, Tell City, Corydon, New Albany,
Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
355 PM EDT Mon Mar 27 2017 /255 PM CDT Mon Mar 27 2017/

...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Severe thunderstorms are possible late this afternoon and evening.
The most likely hazard is damaging winds, but there is some potential
for large hail and brief spin-up tornadoes, especially in central
Kentucky along and west of Interstate 65.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-282000-
Orange-Washington-Scott-Jefferson-Dubois-
Including the cities of Paoli, Salem, Scottsburg, Madison,
and Jasper
355 PM EDT Mon Mar 27 2017

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible this afternoon and evening.
The most likely hazard is damaging winds, but there is some
potential for large hail as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

AMS

In the hours before

Local storm report, Mar 27, 4:24 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             2 SSE RADCLIFF          37.81N 85.93W
03/27/2017  E0.88 INCH       HARDIN             KY   PUBLIC

            .

&&

MRC
Special weather statement, Mar 27, 4:25 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
425 PM EDT MON MAR 27 2017

KYZ065-066-077-272045-
Taylor-Casey-Adair-
425 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TAYLOR...CENTRAL
CASEY AND NORTHEASTERN ADAIR COUNTIES...

At 424 PM EDT/324 PM CDT/, a strong thunderstorm was located 10 miles
southeast of Campbellsville, moving northeast at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Liberty, Knifley, Bass, Clementsville, Feathersburg, Middleburg,
Lanhamtown, Beech Bottom, Casey Creek and Elk Horn.

LAT...LON 3732 8530 3742 8506 3741 8505 3742 8505
      3747 8493 3733 8478 3719 8520
TIME...MOT...LOC 2024Z 240DEG 31KT 3727 8517

DM
Special weather statement, Mar 27, 4:26 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
326 PM CDT MON MAR 27 2017

KYZ026-027-061-062-070>072-272115-
Grayson-Warren-Logan-Simpson-Edmonson-Butler-Ohio-
326 PM CDT MON MAR 27 2017

...A LINE OF THUNDERSTORMS WILL AFFECT LOGAN...SIMPSON...
BUTLER...WESTERN GRAYSON...WARREN...SOUTHERN OHIO AND EDMONSON
COUNTIES...

At 322 PM CDT, radar indicated thunderstorms were located along a
line extending from 7 miles northeast of Central City to 7 miles
east of Dunmor to 9 miles east of Clarksville. Movement was east at
40 to 50 mph.

Brief wind gusts to 40 mph, with isolated gusts of 40 to 50 mph,
along with small hail are possible with the strongest cells in this
line. Dangerous cloud to ground lightning is also occurring with
these storms.

Locations impacted include...
Bowling Green, Russellville, Leitchfield, Hartford, Morgantown,
Brownsville, Plum Springs, Memphis Junction, Mount Victor and
Crestmoor.

LAT...LON 3738 8709 3745 8710 3759 8646 3758 8647
      3757 8638 3721 8609 3665 8647 3664 8706
      3690 8706 3707 8700 3711 8689 3714 8693
      3718 8689 3724 8691 3727 8698 3735 8701
      3737 8707 3733 8710 3734 8714
TIME...MOT...LOC 2022Z 256DEG 42KT 3739 8707 3706 8689 3651 8719

TWF
Special weather statement, Mar 27, 4:36 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
436 PM EDT MON MAR 27 2017

KYZ055-056-067-272100-
Boyle-Lincoln-Garrard-
436 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN...GARRARD
AND CENTRAL BOYLE COUNTIES...

At 435 PM EDT, strong thunderstorms were located 8 miles southwest
of Danville and 6 miles southeast of Danville, moving northeast at
20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Danville, Stanford, Lancaster, Mccreary, Junction City, Hustonville,
Boneyville, Alum Springs, Caldwell Manor and Marksbury.

LAT...LON 3742 8476 3748 8486 3755 8485 3753 8490
      3754 8495 3771 8477 3773 8469 3774 8470
      3774 8469 3775 8470 3776 8469 3777 8471
      3778 8470 3775 8461 3774 8461 3775 8459
      3773 8458 3774 8456 3772 8449 3761 8441
TIME...MOT...LOC 2035Z 232DEG 17KT 3753 8484

DM
Local storm report, Mar 27, 4:51 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             BEAVER DAM              37.41N 86.88W
03/27/2017  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

            .

&&

MRC
Local storm report, Mar 27, 5:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             3 SSE RADCLIFF          37.78N 85.91W
03/27/2017  E1.00 INCH       HARDIN             KY   BROADCAST MEDIA

            .

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:49 PM EDTSpecial Weather StatementLMKOhio26 min
Mar 27, 3:11 PM EDTSevere Thunderstorm WarningLMKOhio34 min
Mar 27, 3:33 PM EDTSpecial Weather StatementLMKOhio27 min
Mar 27, 3:39 PM EDTSpecial Weather StatementLMKGreen36 min
Mar 27, 3:42 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe14 min
Mar 27, 3:45 PM EDTSpecial Weather StatementLMKBreckinridge30 min
Mar 27, 3:49 PM EDTSpecial Weather StatementLMKBreckinridge26 min
Mar 27, 4:08 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin37 min
Mar 27, 4:13 PM EDTSpecial Weather StatementLMKBreckinridge32 min
Mar 27, 4:25 PM EDTSpecial Weather StatementLMKCasey20 min
Mar 27, 4:26 PM EDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more49 min
Mar 27, 4:32 PM EDTSevere Thunderstorm WarningLMKOhio28 min
Mar 27, 4:36 PM EDTSpecial Weather StatementLMKGarrard24 min
Mar 27, 4:39 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson36 min
Mar 27, 4:43 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln47 min
Mar 27, 4:45 PM EDTFlash Flood WarningLMKOhio3 hr
Mar 27, 4:54 PM EDTSevere Thunderstorm WarningLMKAllen, Edmonson, Logan, Simpson, Warren51 min
Mar 27, 4:58 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Hardin, Ohio47 min
Mar 27, 5:00 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Shelby, Spencer30 min
Mar 27, 5:07 PM EDTSpecial Weather StatementLMKMeade23 min
Mar 27, 5:14 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison46 min
Mar 27, 5:17 PM EDTSpecial Weather StatementLMKBullitt28 min
Mar 27, 5:29 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Monroe46 min
Mar 27, 5:33 PM EDTAreal Flood AdvisoryLMKBullitt117 min
Mar 27, 5:36 PM EDTSpecial Weather StatementLMKHardin, Meade24 min
Mar 27, 5:39 PM EDTSevere Thunderstorm WarningLMKHardin36 min
Mar 27, 5:52 PM EDTSpecial Weather StatementLMKAnderson, Spencer38 min
Mar 27, 6:02 PM EDTSpecial Weather StatementLMKOldham28 min
Mar 27, 6:06 PM EDTSpecial Weather StatementLMKAdair, Green, Metcalfe39 min
Mar 27, 6:06 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer24 min
Mar 27, 6:11 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby34 min
Mar 27, 6:31 PM EDTSpecial Weather StatementLMKNelson, Spencer, Washington29 min
Mar 27, 6:32 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor28 min
Mar 27, 6:35 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott, Woodford25 min
Mar 27, 6:38 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington37 min
Mar 27, 6:53 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell37 min
Mar 27, 6:59 PM EDTTornado WarningLMKMercer, Washington16 min
Mar 27, 7:01 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more44 min
Mar 27, 7:04 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more26 min
Mar 27, 7:18 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Scott27 min
Mar 27, 7:30 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more45 min
Mar 27, 7:43 PM EDTSpecial Weather StatementLMKClark, Madison17 min
Mar 27, 7:46 PM EDTSevere Thunderstorm WarningLMKClark, Madison14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.